Definably connected nonconnected sets release_ctgzo3nv4vdingl747dufqga7a

by Antongiulio Fornasiero

Published in Mathematical logic quarterly by Wiley.

2012   Volume 58, Issue 1-2, p125-126

Archived Files and Locations

application/pdf  352.6 kB
file_63b5higalfflhojfjy5qrpqs3a (web) (webarchive)
application/pdf  304.9 kB
file_ul7jwt6ekjgmbdfuoosddqrj7y (webarchive) (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2012-01-04
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0942-5616
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: f79fca1d-55b8-4e66-8229-beb623fdb208